中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
学科主题: Mathematics, Applied
题名:
an irregular grid for the numerical solution of linear elliptic partial differential equations
作者: Chen YR ; Sun JC
关键词: irregular grid ; elliptic PDEs ; condition number ; CG
刊名: APPLIED MATHEMATICS AND COMPUTATION
发表日期: 2005
卷: 166, 期:1, 页:84-94
收录类别: sci ; sciencedirect ; ei
部门归属: Intel China Res Ctr, Beijing 100080, Peoples R China. Chinese Acad Sci, Inst Software, Lab Parallel Comp, Beijing 100080, Peoples R China.
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/12516
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
an irregular grid for the numerical solution of linear elliptic partial differential equations.pdf(334KB)----限制开放-- 联系获取全文

Recommended Citation:
Chen YR,Sun JC. an irregular grid for the numerical solution of linear elliptic partial differential equations[J]. APPLIED MATHEMATICS AND COMPUTATION,2005-01-01,166(1):84-94.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Chen YR]'s Articles
[Sun JC]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Chen YR]‘s Articles
[Sun JC]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace